Persistance des sous-variétés à bord et à coins normalement dilatées
[Persistence of normally expanded submanifolds with boundary or corners]
Annales de l'Institut Fourier, Volume 61 (2011) no. 1, pp. 79-104.

We show that invariant submanifolds with boundary, and more generally with corners which are normally expanded by an endomorphism are persistent as a-regular stratifications. This result will be shown in class C s , for s1. We present also a simple example of a submanifold with boundary which is normally expanded but non-persistent as a differentiable submanifold.

On se propose de montrer que les variétés à bord et plus généralement à coins, normalement dilatées par un endomorphisme sont persistantes en tant que stratifications a-régulières. Ce résultat sera démontré en classe C s , pour s1. On donne aussi un exemple simple d’une sous-variété à bord normalement dilatée mais qui n’est pas persistante en tant que sous-variété différentiable.

DOI: 10.5802/aif.2598
Classification: 37D10,  57R55
Keywords: Invariant manifold, manifold with boundary, manifold with corner, persistence, normale hyperbolicity, stratification
Berger, Pierre 1

1 Université Paris 13 LAGA Institut Galilée 99 avenue J.B. Clément 93430 Villetaneuse (France)
@article{AIF_2011__61_1_79_0,
     author = {Berger, Pierre},
     title = {Persistance des sous-vari\'et\'es \`a bord et \`a coins normalement dilat\'ees},
     journal = {Annales de l'Institut Fourier},
     pages = {79--104},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {1},
     year = {2011},
     doi = {10.5802/aif.2598},
     mrnumber = {2828127},
     zbl = {1230.37037},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2598/}
}
TY  - JOUR
AU  - Berger, Pierre
TI  - Persistance des sous-variétés à bord et à coins normalement dilatées
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 79
EP  - 104
VL  - 61
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2598/
UR  - https://www.ams.org/mathscinet-getitem?mr=2828127
UR  - https://zbmath.org/?q=an%3A1230.37037
UR  - https://doi.org/10.5802/aif.2598
DO  - 10.5802/aif.2598
LA  - fr
ID  - AIF_2011__61_1_79_0
ER  - 
%0 Journal Article
%A Berger, Pierre
%T Persistance des sous-variétés à bord et à coins normalement dilatées
%J Annales de l'Institut Fourier
%D 2011
%P 79-104
%V 61
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2598
%R 10.5802/aif.2598
%G fr
%F AIF_2011__61_1_79_0
Berger, Pierre. Persistance des sous-variétés à bord et à coins normalement dilatées. Annales de l'Institut Fourier, Volume 61 (2011) no. 1, pp. 79-104. doi : 10.5802/aif.2598. https://aif.centre-mersenne.org/articles/10.5802/aif.2598/

[1] Bekka, K. C-régularité et trivialité topologique, Singularity theory and its applications, Part I (Coventry, 988/1989) (Lecture Notes in Math.), Volume 1462, Springer, Berlin, 1991, pp. 42-62 | MR | Zbl

[2] Berger, Pierre Persistence of stratifications of normally expanded laminations, C. R. Math. Acad. Sci. Paris, Volume 346 (2008) no. 13-14, pp. 767-772 | MR | Zbl

[3] Berger, Pierre Persistence of laminations, Bull. Braz. Math. Soc. (N.S.), Volume 41 (2010) no. 2, pp. 259-319 | DOI | Zbl

[4] Cerf, J. Topologie de certains espaces de plongements, Bull. Soc. Math. France, Volume 89 (1961), pp. 227-380 | EuDML | Numdam | MR | Zbl

[5] Douady, A. Variétés à bord anguleux et voisinages tubulaires, Séminaire Henri Cartan, 1961/62, Exp. 1, Secrétariat mathématique, Paris, 1961/1962, pp. 11 | EuDML | Numdam | MR | Zbl

[6] Hirsch, M. W. Differential topology, Springer-Verlag, New York, 1976 (Graduate Texts in Mathematics, No. 33) | MR | Zbl

[7] Hirsch, M. W.; Pugh, C. C.; Shub, M. Invariant manifolds, Springer-Verlag, Berlin, 1977 (Lecture Notes in Mathematics, Vol. 583) | MR | Zbl

[8] Mañé, R. Persistent manifolds are normally hyperbolic, Trans. Amer. Math. Soc., Volume 246 (1978), pp. 261-283 | MR | Zbl

[9] Mather, J. N. Stratifications and mappings, Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 971), Academic Press, New York, 1973, pp. 195-232 | MR | Zbl

[10] Shub, M. Endomorphisms of compact differentiable manifolds, Amer. J. Math., Volume 91 (1969), pp. 175-199 | DOI | MR | Zbl

[11] Thom, R. Local topological properties of differentiable mappings, Differential Analysis, Bombay Colloq., Oxford Univ. Press, London, 1964, pp. 191-202 | MR | Zbl

[12] Whitney, H. Local properties of analytic varieties, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N. J., 1965, pp. 205-244 | MR | Zbl

Cited by Sources: